# SDR SWAA2022061618906

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 58,070 hours, 34,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT SCUFF PLATE IS CRACKED / [01] REMOVED AND REPLACED AFT CARGO DOOR AFT SCUFF PLATE PER AMM 53-11-02
